MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET INF; OXIMETER

MASIMO - 40 PARKER RD SET INF; OXIMETER
Model Number 4002-9
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
Customer reports that spo2 drops out and flat lines when pt.Hr drops.No known impact or consequence to patient.

Brand Name
RD SET INF
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6415736
Report Number2031172-2017-00351
Device Sequence Number925799
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public(01)10843997009581(17)200101(10)17A03
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4002-9
Device Catalogue Number4002
Device Lot Number17A03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1